Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  Fitting a parametric distribution for large claims in case of censored or partitioned data
 
 
Title: Fitting a parametric distribution for large claims in case of censored or partitioned data
Author: Weba, Michael
Appeared in: Insurance
Paging: Volume 12 (1993) nr. 2 pages 11 p.
Year: 1993
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands